# SDR CA021209003

- Difficulty date: November 1, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 810641
- Condition: Cracked
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS A SPARE AND PULLED FOR INSPECTION DUE TO A SUSPECTED BEARING INSTALLED. FURTHER INVESTIGATION REVEALED ROOT CAUSE . NR 3 BEARING CRACKED AT ROLLER RETAINER CAGE., BEARING PART NR 810641,S/N 00324.
